# SDR AALA2019121319013

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 13,748 hours, 5,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR GIRT BAR BRACKETS WERE LOOSE. MAINTENANCE REPLACED LOOSE RIVET FOR GIRT BAR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-01.
